# SDR EIA990307

- Difficulty date: December 3, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Battery Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, APU BATTERY COMPT STATION 2598 LEFT BULKHEAD CHORD FOUND CRACKED AT LATERAL FLANGE FASTENERS HOLE AREA ADJACENT TO S-12L.  REPAIRED AS PER SRM 51-40-04 FIG 3 STRINGER 11L, 2 EACH FITTING REPLACED AS PER SRM 51-10-01 AND SB 747-53A-2410.  (M)
